# SDR FDKA200709501

- Difficulty date: September 14, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N857MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145765
- Aircraft time: 8,599 hours, 8,603 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Cap
- Part number: 14571035413
- Condition: Corroded
- Location: Trunnion Bearing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT AFT MLG TRUNNION BEARING CAP CORRODED.  REMOVED AND REPLACED CAP.
